TopCare Ibuprofen Cold & Sinus, Coated Caplets
Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warning and directions before use. Keep carton. Misc: Non-drowsy. Ibuprofen and pseudoephedrine HCl tablets, USP. Ibuprofen, USP (200 mg); pain reliever/fever reducer (NSAID) (nonsteroidal anti-inflammatory drug). Pseudoephedrine HCl, USP (30 mg) nasal decongestant. Relieves sinus pressure, nasal congestion and fever. Coated caplets (oval-shaped tablets). Quality guaranteed. Compare to Advil Cold & Sinus active ingredients (This product is not manufactured by Wyeth Consumer Healthcare. Advil is a registered trademark of Wyeth LLC). Tamper Evident: Do not use if blister units are torn, broken or shown any signs of tampering. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.